MathSciNet Relay Station
MathSciNet bibliographic data
MR1277950 (95d:11062) 11F67 (11F70 11L05)
Barthel, Laure; Ramakrishnan, Dinakar A nonvanishing result for twists of $L$-functions of ${\rm GL}(n)$. Duke Math. J. 74 (1994), no. 3, 681–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement